I am having oral surgery on Friday to remove some teeth and they are giving me ibuprofen 800‘s and a pain pill, I believe it’s Norco. This makes my tinnitus sounds to become very loud and unbearable! I’m kind of feeling scared because they have to cut some of my jaw bone and I need to take this medication to keep me out of pain and the stress of the pain stresses me out and the stress alone makes my tinnitus worse ... any suggestions? I am doing well on managing and coping with the tinnitus.
Any suggestions???: I am having oral... - British Tinnitus ...
British Tinnitus Association
Oh gosh, so you know that’s a trigger, hmm?? Tough one. You’ll likely need the pain relief. Perhaps the drops will help people are saying are working well? (I know that for whatever reason, my T and deaf ear pain eventually stop and I can’t find rhyme or reason except relaxing or meditating as much as possible.) Will some valium or something like that help btw?
Yes I’m going to take Valium. That’s awesome your has stopped, I always like to hear people getting better. I do meditate and exercise keep all stress away and that helps a little. Thank you for responding
Have a chat to the surgeon - ideally before Friday - and tell her/him that you don't react well to the medication, and is there alternative. There usually is, as it's not uncommon for people to experience side effects.
Good luck with the surgery!
Nic (BTA Communications Manager and Forum Administrator)
Thank you I have let him know about it and the pushed my surgery to January 11
Not what you're looking for?
You may also like...
Hey, I’m 23 years old and I got tinnitus in Jan after a period of stress during uni exams, but I...
I have had Tinnitus for a number of years but I suppose it is on the 'back burner' mainly due to...
and myself have got tinnitus from either oxitoxic antidepressants or high stress.
It’s been about 4
the hairdressers with my hearing aids out and my t is sooooo loud. It's literally all I can hear....
getting very far.
Has anybody out there suffered from this? I'm willing to seek out any avenues to...